MathSciNet Relay Station
MathSciNet bibliographic data
MR1020729 35J65 (58E05)
Rey, Olivier A multiplicity result for a variational problem with lack of compactness. Nonlinear Anal. 13 (1989), no. 10, 1241–1249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement